MathSciNet Relay Station
MathSciNet bibliographic data
MR501952 (81b:55032) 55P65 (18A40 55N05)
Calder, Allan; Siegel, Jerrold Kan extensions of homotopy functors. J. Pure Appl. Algebra 12 (1978), no. 3, 253–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement